Nonexistence results for some nonlinear nonlocal elliptic inequalities with variable exponents

Mohamed Jleli, Mokhtar Kirane, Bessem Samet

Research output: Contribution to journalArticlepeer-review

Abstract

We provide sufficient conditions for the nonexistence of nontrivial nonnegative solutions for some nonlinear elliptic inequalities involving the fractional Laplace operator and variable exponents. The used techniques are based on the test function method.

Original languageBritish English
Pages (from-to)5529-5538
Number of pages10
JournalMathematical Methods in the Applied Sciences
Volume39
Issue number18
DOIs
StatePublished - 1 Dec 2016

Keywords

  • elliptic inequality
  • fractional laplace operator

Fingerprint

Dive into the research topics of 'Nonexistence results for some nonlinear nonlocal elliptic inequalities with variable exponents'. Together they form a unique fingerprint.

Cite this